# SDR DXTA2010020103965

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 9,814 hours, 5,967 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WAS FIRMLY STUCK IN DOWN DETENT AND COULD NOT BE MOVED.  FOUND LT SQUAT SWITCH OUT OF LIMITS.  ADJUSTED SWITCH RAN GEAR SEVERAL TIMES OPS CK GOOD.  ALL WORK IAW MM 32-60-00.
